Zakład Fizyki Matematycznej : Publikacje

  1. D. Beltita, T. Goliński, G. Jakimowicz, F. Pelletier
    Banach-Lie groupoids and generalized inversion
    J. Funct. Anal. 276 (2019), no. 5, 1528-1574.
    DOI10.1016/j.jfa.2018.12.002
  2. M. Bodner, Z. Grabowiecka, J. Patera, M. Szajewska
    Decomposition matrices for the square lattices of the Lie groups SU(2)xSU(2)
    Anal. Math. Phys. (2019), (on-line first).
    DOI10.1007/s13324-019-00301-1
  3. A. Dobrogowska, G. Jakimowicz, M. Szajewska, K. Wojciechowicz
    Deformation of the Poisson Structure Related to Algebroid Bracket of Differential Forms and Application to Real Low Dimensional Lie Algebras
    Proceedings of the XX-th International Conference on Geometry, Integrability and Quantization, Varna, Bulgaria, Jun 2-7, Bulgarian Academy of Sciences, Technical University of Varna, Tokyo University of Science (conf. org.) (I. M. Mladenov, V. Pulov, A. Yoshiaka Ed(s).), Geom. Integrability & Quantization vol. 20, 2019, pp. 122-130.
    DOI10.7546/giq-giq-20-2019-122-130
  4. T. Goliński
    Factorization method on time scales
    Appl. Math. Comput. 347 (2019), 354-359.
    DOI10.1016/j.amc.2018.11.007
  5. A. Odzijewicz, A. Sliżewska, E. Wawreniuk
    A family of integrable perturbed Kepler systems
    arxiv.org (2019), (on-line first).
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .